Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 94, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 7, 2012, 11:36 AM EDT for Tioga County, Pennsylvania. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2012, 11:36 AM EDT (15:36 UTC)
- Expired
- Jul 7, 2012, 12:15 PM EDT
- In force
- 39 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Tioga County, PA
The radar
The Binghamton radar (KBGM), 87 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 3.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 294 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
968
WUUS51 KCTP 071536
SVRCTP
PAC117-071615-
/O.NEW.KCTP.SV.W.0094.120707T1536Z-120707T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1136 AM EDT SAT JUL 7 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 1215 PM EDT
* AT 1133 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR LINDLEY...MOVING SOUTHEAST
AT 60 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
MILLERTON...
THIS WILL IMPACT ROUTE 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4199 7692 4189 7690 4189 7691 4200 7717
4201 7716 4200 7693
TIME...MOT...LOC 1536Z 298DEG 50KT 4206 7709
$$
FORECASTER: LAMBERT1 follow-up statement
916
WWUS51 KCTP 071556
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1156 AM EDT SAT JUL 7 2012
PAC117-071615-
/O.CON.KCTP.SV.W.0094.000000T0000Z-120707T1615Z/
TIOGA PA-
1156 AM EDT SAT JUL 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT
FOR NORTHEASTERN TIOGA COUNTY...
AT 1151 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR MILLERTON...OR 10 MILES SOUTHWEST OF WEST ELMIRA...MOVING
SOUTHEAST AT 55 MPH.
THE WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF NORTHEAST TIOGA
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING WINDS...
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...AWAY FROM WINDOWS OR EVEN BELOW GROUND LEVEL.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR NORTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 4196 7707 4200 7702 4200 7699 4200 7693
4199 7692 4189 7690 4189 7691
TIME...MOT...LOC 1555Z 298DEG 50KT 4193 7687
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 11:25 AM EDT, 11 minutes earlier.
Area forecast discussion, Jul 7, 11:25 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1125 AM EDT SAT JUL 7 2012 .SYNOPSIS... A LARGE RIDGE OF HIGH PRESSURE WILL PRODUCE PERHAPS THE HOTTEST DAY OF THE SUMMER TODAY. A COLD FRONT WILL SLIP SOUTH FROM NEW YORK STATE AND PUSH THE HOT AIR TO THE SOUTH AND EAST ON SUNDAY. THIS WILL BEGIN A COOL DOWN THAT WILL LAST MUCH OF NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... LATE MORNING SATELLITE AND RADAR COMPOSITE SHOWS THE INITIAL STAGES OF AN MCS /ASSOCIATED WITH A FLAT UPPER SHORTWAVE AND CORRESPONDING...POWERFUL MID LEVEL JET CORE OF 50-60 KTS/ THAT WILL PLOW TO THE SE AND NIP OUR FAR NERN COUNTIES THROUGH EARLY THIS AFTERNOON. THE LLVL OUTFLOW BOUNDARY FROM THIS CONVECTIVE FEATURE...WILL COMBINE WITH THE INLAND PENETRATION OF THE LAKE ERIE BREEZE...AND FAVORABLE RIGHT ENTRANCE REGION OF AN APPROACHING UPPER JETLET TO DEVELOP ADDITIONAL CLUSTERS OF STRONG TO POSSIBLY SVR TSRA ACROSS NRN PENN AFTER 18Z. THE STRONG MID LEVEL CAP...HIGHLIGHTED BY 700 MB TEMPS OF GRTN +12C...SHOULD GREATLY LIMIT THE SOUTHWARD PROGRESSION OF TSRA LATE TODAY INTO THE SOUTHERN HALF OF PENN. FOCUS AREA OF SVR TSRA LATE THIS AFTERNOON AND EVENING WILL BE NEAR AND JUST TO THE NORTH OF INTERSTATE 80 IN CENTRAL AND EASTERN PENN. POCKETS OF 0-1KM EHI...0-1KM AND 0-3 KM BULK SHEAR OF 25KTS AND 40 KTS RESPECTIVELY /ALONG WITH A BAND OF RELATIVELY LOWER SFC DEWPOINT DEPRESSIONS LESS THAN 10F/ WILL SUPPORT THE POTENTIAL FOR STRONG/DAMAGING STRAIGHT LINE WINDS FROM THE NORTHWEST...AND EVEN SOME TRANSIENT SUPERCELLS NEAR AND TO THE EAST OF KIPT. THE WINDS WILL BECOME MORE-WESTERLY AND THE SUN WILL BAKE THE AREA THIS AFTERNOON. DEEP MIXING AND EXTREMELY ABNORMAL TEMPERATURES ALOFT WILL LEAD TO MAXES AROUND 100F IN THE SUSQ VALLEY. ALL THE REST OF THE AREA WILL BE IN THE 90S. THESE ARE ALL VERY CLOSE TO RECORD VALUES FOR THE DAY. SEE BELOW FOR MORE DETAILED CLIMATE INFO. MODEL DATA SUGGESTS THAT ISOLD STORMS MOVE DOWN FROM WRN NY OR POP UP OVER THE NE LATE THIS AFTN...BUT THE NAM IS VERY PESSIMISTIC/DRY VS THE OTHER NEAR TERM GUIDANCE. THE GFS IS MOST-AGGRESSIVE IN GENERATING CONVECTION/QPF IN THE AFTERNOON. THE LACK OF QPF IS NOT SURPRISING SINCE THE WARM TEMPS ALOFT WILL BE A HINDRANCE TO DEEP CONVECTION. WILL CONTINUE AS WITH PREV FORECASTS AND HINT AT ISOLD/SCT CONVECTION IN THE NE THIS AFTN...AND FOR MOST OF THE NRN TIER BY EARLY EVENING. SPC SLIGHT RISK MENTIONS MODERATE TO STRONG VERTICAL SHEAR WHICH COULD MAKE SUPERCELL STORMS POSSIBLE. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE FIRING UP OVER THE NORTH IN THE EVENING. BUT...THE LOSS OF BEST SOLAR RADIATION COULD KEEP THE CONVECTION SPARSE. WILL TOP POPS AT ABOUT 40PCT. WILL CONTINUE TO MENTION TSTORMS WITH GUSTY WINDS. TEMPS IN THE ENTIRE PROFILE ARE VERY WARM SO LARGE HAIL IS A LOWER THREAT THAN WIND DAMAGE. IF STORMS REMAIN CELLULAR....THE THREAT FOR HAIL WILL BE GREATER. BUT SPC MENTIONS MORPH OF STORMS INTO MULTI-CELL AND/OR BOWING MCS POSSIBLE. THE REAL FRONT AND DRY/COOLER AIR WAITS UNTIL LATE TONIGHT OR EARLY SUNDAY TO GET INTO THE FAR N...AND TAKES UNTIL SUNDAY NIGHT TO REACH THE SOUTHERN BORDER. WILL KEEP MINS VERY MILD IN THE SRN HALF OF THE AREA. THE NRN TIER SHOULD DIP INTO THE L-M60S...NOT FAR FROM NORMALS. SINCE THE FRONT MOVES SLOWLY...SCT SHOWERS AND THUNDERSTORMS REMAIN IN THE FORECAST THROUGH SUNDAY EVENING IN THE SOUTH. SLIGHT RISK STAYS UP OVER THE SRN TIER FOR SUNDAY AS LIFT PRESENT ALONG THE FRONT AND VERY HIGH MOISTURE AND HEAT LEAD TO HIGH CAPE AND MODERATE SHEAR AGAIN SUNDAY. CLOUDS AND THE COOLER AIR ON THE WHOLE WILL CHOP 10 TO 15F OFF SUNDAY HIGHS VS SATURDAY. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... A WELCOME RETURN TO NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES AND LOWER HUMIDITY IS IN STORE FOR EARLY NEXT WEEK...AS THE UPPER LEVEL RIDGE RETROGRADES TO THE SW UNITED STATES AND A TROF DIGS INTO THE NORTHEAST. 12Z GEFS SHOWS THE RIBBON OF HIGHER PWATS ALONG AND AHEAD OF THE FRONT SLOWING DOWN AND STALLING JUST SOUTH OF THE AREA EARLY NEXT WEEK. HELD ON TO SLIGHTLY HIGHER POPS INTO MONDAY ACROSS FAR SOUTHERN PA. MODELS ARE HINTING AT A DEVELOPING BERMUDA HIGH IN THE WESTERN ATLANTIC BY LATE NEXT WEEK...WHICH COULD LEAD TO A GRADUAL INCREASE HEAT AND HUMIDITY HEADING TOWARDS NEXT WEEKEND. && .AVIATION /13Z SATURDAY THROUGH WEDNESDAY/... LIGHT HAZE WITH VSBYS OF 6-7SM WILL LINGER FOR MUCH OF THE DAY... ESP ACROSS SRN AIRFIELDS. THE REST OF SATURDAY WILL FEATURE WIDESPREAD VFR CONDS AND AN INCREASINGLY GUSTY WEST WIND. BUFKIT SOUNDINGS SUPPORT AFTN GUSTS BTWN 20-25KTS ACROSS THE NORTHERN HALF OF THE STATE. COLD FRONT DROPPING SOUTH INTO PA WILL SUPPORT AT LEAST SCT TSRA THIS AFTN/EVE...STARTING ACROSS THE NORTH AND MOVING SWD THROUGH THE AFTN. OUTLOOK... SUN...ISOLD THUNDERSTORM IMPACTS...MAINLY SOUTH. MON- WED...NO SIG WX EXPECTED. && .CLIMATE... REC MAXES FOR SAT THE 7TH ARE 101F SET IN THE HOT SUMMER OF 1988 AT BOTH MDT AND IPT. THICKNESSES OF 582DAM...8H TEMPS IN THE M20S...700H TEMPS OVER 12C...SUNSHINE AND A LIGHT WESTERLY DOWNSLOPE WIND WILL PUT THOSE RECORDS IN JEOPARDY. OTHER RECORDS OF NOTE FOR 7 JULY... 99F ALTOONA 98F STATE COLLEGE 93F BRADFORD 100F YORK 3SSW && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TODAY TO 6 PM EDT THIS EVENING FOR PAZ019-025>028-034-035-045-046-049>053-058. EXCESSIVE HEAT WARNING FROM NOON TODAY TO 6 PM EDT THIS EVENING FOR PAZ036-056-057-059-063>066. && SYNOPSIS...DANGELO/LAMBERT NEAR TERM...LAMBERT SHORT TERM...DANGELO LONG TERM...EVANEGO AVIATION...GARTNER CLIMATE...LAMBERT
Hazardous weather outlook, Jul 7, 10:52 AM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1052 AM EDT SAT JUL 7 2012 PAZ004>006-010>012-017-018-024-033-037-041-042-081500- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN- 1052 AM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A CLUSTER OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL MOVE SOUTHEAST FROM THE WESTERN FINGER LAKES REGION OF NEW YORK...AND AFFECT THE MOUNTAINS TO THE NORTH AND EAST OF WILLIAMSPORT BETWEEN NOON AND 2 PM. STRONG WIND GUSTS AND FREQUENT LIGHTNING WILL BE THE PRIMARY THREAT WITH THIS BATCH OF STORMS. ADDITIONAL THUNDERSTORMS WILL FORM DURING THE MID TO LATE AFTERNOON ACROSS NORTHERN PENNSYLVANIA AND MOVE SOUTHWARD THROUGH THE STATE TONIGHT. SOME OF THESE STORMS COULD BECOME SEVERE AND PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. PAZ019-025>028-034-035-045-046-049>053-058-081500- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 1052 AM EDT SAT JUL 7 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL FORM DURING THE MID TO LATE AFTERNOON ACROSS NORTHERN PENNSYLVANIA AND MOVE SOUTHWARD THROUGH THE STATE TONIGHT. SOME OF THESE STORMS COULD BECOME SEVERE AND PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO EARLY TONIGHT. PAZ036-056-057-059-063>066-081500- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1052 AM EDT SAT JUL 7 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TODAY INTO TONIGHT. THUNDERSTORMS WILL FORM DURING THE MID TO LATE AFTERNOON ACROSS NORTHERN PENNSYLVANIA AND MOVE SOUTHWARD THROUGH THE STATE TONIGHT. SOME OF THESE STORMS COULD BECOME SEVERE AND PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING...AND AGAIN ON SUNDAY. LAMBERT
In the hours before
Special weather statement, Jul 7, 11:02 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1102 AM EDT SAT JUL 7 2012
PAZ037-071630-
TIOGA PA-
1102 AM EDT SAT JUL 7 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN TIOGA
COUNTY...
AT 1053 AM EDT...THE SOUTHWEST END OF A LINE OF STRONG THUNDERSTORMS
WAS LOCATED FROM 25 MILES NORTHEAST OF WOODHULL TO 20 MILES
NORTHWEST OF WOODHULL TO 17 MILES NORTH OF STANNARDS...MOVING
SOUTHEAST AT 55 MPH.
WIND GUSTS FROM THE NORTH TO NORTHWEST...UP TO 45 MPH AND PEA SIZE
HAIL ARE POSSIBLE WITH THESE STORMS. ALSO...EXPECT FREQUENT CLOUD TO
GROUND LIGHTNING FROM THESE STORMS AS THEY CROSS EXTREME
NORTHEASTERN TIOGA COUNTY BETWEEN 1130 AM AND 1230 PM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE
STORMS WILL AFFECT ELKLAND...TIOGA JUNCTION AND ROSEVILLE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6 NEAR THE
BRADFORD COUNTY LINE...ROUTE 15 FROM TIOGA TO LAWRENCEVILLE.
LAT...LON 4199 7692 4194 7690 4177 7689 4177 7690
4200 7735 4200 7693
FORECASTER: LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 11:02 AM EDT | Special Weather Statement | CTP | Tioga | 88 min |
| Jul 7, 1:52 PM EDT | Special Weather Statement | CTP | McKean, Potter, Tioga | 83 min |
| Jul 7, 2:24 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter, Tioga, Warren | 66 min |
| Jul 7, 3:26 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clinton, Lycoming, Potter, Sullivan and 1 more | 64 min |
| Jul 7, 4:26 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Columbia, Lycoming, Montour, Northumberland and 3 more | 64 min |
| Jul 7, 4:37 PM EDT | Special Weather Statement | CTP | Centre, Clearfield | 38 min |
| Jul 7, 4:50 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton, Huntingdon, Mifflin, Snyder | 55 min |
| Jul 7, 5:10 PM EDT | Special Weather Statement | CTP | Cambria | 35 min |
| Jul 7, 5:10 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 50 min |
| Jul 7, 5:23 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon | 52 min |
| Jul 7, 5:27 PM EDT | Special Weather Statement | CTP | Dauphin, Juniata, Lebanon, Northumberland, Perry, Snyder | 63 min |
| Jul 7, 5:34 PM EDT | Special Weather Statement | CTP | Clinton | 41 min |
| Jul 7, 5:52 PM EDT | Special Weather Statement | CTP | Clearfield | 53 min |
| Jul 7, 6:00 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 44 min |
| Jul 7, 6:14 PM EDT | Special Weather Statement | CTP | Huntingdon | 61 min |
| Jul 7, 6:21 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Perry | 39 min |
| Jul 7, 6:21 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Huntingdon, Juniata, Perry | 39 min |
| Jul 7, 6:21 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 72 min |
| Jul 7, 6:40 PM EDT | Special Weather Statement | CTP | Centre | 20 min |
| Jul 7, 6:41 PM EDT | Special Weather Statement | CTP | Centre | 19 min |
| Jul 7, 6:57 PM EDT | Special Weather Statement | CTP | Centre | 18 min |
| Jul 7, 6:59 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Juniata, Perry, York | 61 min |
| Jul 7, 7:51 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry, York | 69 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.